Positivity of Two-Dimensional Elliptic Differential Operators in Holder Spaces

Ashyralyev A., Akturk S., Sozen Y.

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.77-79 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1470
  • Doi Number: 10.1063/1.4747643
  • City: Gümüşhane
  • Country: Turkey
  • Page Numbers: pp.77-79
  • Hacettepe University Affiliated: No


This paper considers the operator